# SDR 0004211242

- Difficulty date: November 12, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N242NW
- Make and model: Doug DC-10-30
- Aircraft serial: 47845
- Aircraft time: 68,319 hours, 17,104 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RUDDER STANDBY POWER OFF LIGHT ILLUMINATED.  ABORTED TAKEOFF AT APPROXIMATELY 110 KNOTS AND RETURNED TO GATE.  MAINTENANCE INSPECTED ALL SUPPLY AND PRESSURE INDICATORS.  FOUND NR 3 HYDRAULIC SYSTEM AT LOW SIDE OF SERVICEABLE BAND.  SERVICED NR 3 HYDRAULIC SYSTEM.  TESTED NORMAL.  OPERATIONAL CHECK OK.
